Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 41-45
http://dx.doi.org/10.1155/S0161171298000052

α-Scattered spaces

Department of Mathematics, Southeastern College of the Assemblies of God, Lakeland 33801, Florida, USA

Received 26 March 1996; Revised 28 June 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David A. Rose, “ -Scattered spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 41-45, 1998. https://doi.org/10.1155/S0161171298000052.